# SDR V0XD20150225066

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 27,369 hours, 19,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT RAIL FROM FS 350.0 - 485.0 IS CORRODED.  RT FLOOR SEAT RAILS FS 485.0 - 571.0 ARE CORRODED.  R & R LT FLOOR SEAT RAILS, PN'S SH670-33426-1 & SH670-32159-1, & RT FLOOR SEAT RAIL, PN SH670-33426-1, IAW AMM 53-00-49 & REO 670-53-00-013 REV J DATED 22 OCT 2014.
